Prof. Dr. Vatan KARAKAYA
Rektör /

Makaleler

99. Karakaya, V. & Sekman, D. "An application of function sequences to the Darbo's theorem with integral type transformations", Journal of Mathematical Extension, Vol.14, No.4, 2020.

98. Ertürk, M., Gürsoy, F., Ansari, Q.H. & Karakaya, V., “Picard type iterative method with applications to minimization problems and split feasibility problems”, Journal of Nonlinear and Convex Analysis, 21(4), 943-951, 2020.

97. Karakaya, V., Şimşek, N. & Sekman, D. "On F-Weak Contraction of Generalized Multivalued Integral Type Mappings with alpha-admissible", Sahand Communications in Mathematical Analysis (SCMA), Vol.17, No.1, pp. 57-67, 2020.

96. Atalan, Y. & Karakaya, V., "An Example of Data Dependence Result for The Class of Almost Contraction Mappings", Sahand Communications in Mathematical Analysis (SCMA), Vol.17, No.1, pp. 139-155, 2020.

95. Doğan, K., Gürsoy, F. & Karakaya, V. “Some fixed point results in the generalized convex metric spaces”, TWMS Journal of Applied and Engineering Mathematics, Vol. 10, No.1, pp. 11-23, 2020.

94. Doğan, K., Gürsoy, F., Karakaya, V. & Khan, S.H., “Some new results on convergence, stability and data dependence in n-normed space”, Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Vol. 69, no. 1, pp. 112-122, 2020.

93. Gürsoy, F., Khan, A.R., Ertürk, M. & Karakaya, V., “Coincidences of Nonself Operators by a Simpler Algorithm”, Numerical Functional Analysis and Optimization, 1-17, 2020.

92. Karakaya, V., Sekman, D. & Şimşek, N., "On behavior of  Darbo fixed point theorem under function sequences", Journal of Nonlinear and Convex Analysis, Vol. 20, No. 11, pp. 2313-2319, 2019. 

91. Karakaya, V., Mursaleen, M., Bouzara, N.E.H. & Sekman, D., “Measure of noncompactness in the study of solutions for a system of integral equations”, Journal of the Indonesian Mathematical Society, 25 (1), 62-74, 2019.

90. Sekman, D. & Karakaya, V., “On the F-contraction properties of multivalued integral type transformations”, Methods of Functional Analysis and Topology, 25(3), 282-288, 2019. 

89. Hacıoğlu, E. & Karakaya, V., "A new contraction -like multivalued mapping on geodesic spaces", Scientific Studies and Research. Series Mathematics and Informatics 29 (1), 89-102, 2019.

88. Atalan, Y. & Karakaya, V., "Investigation of some fixed point theorems in hyperbolic spaces for a three step iteration process", Korean Journal of Mathematics, 27(4), 929-947, 2019. 

87. Atalan, Y. & Karakaya, V., "Obtaining new fixed point theorems by using generalized Banach-Contraction Principle", Erciyes University Journal of Institue of Science and Technology, 35(3), 34-45, 2019. 

86. Doğan, K., Gürsoy, F. & Karakaya, V., “Some fixed point results for continuous functions on an arbitrary intervals”, Sigma Journal of Engineering and Natural Sciences, 37(3), 755-767, 2019.

85. Gürsoy, F., Khan, A.R., Ertürk, M. & Karakaya, V., “Weak w2-stability and data dependence of Mann iteration method in Hilbert spaces”, Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A-Matematicas (RACSAM), 113(1), 1-10, 2019. 

84. Gürsoy, F., Eksteen, J.J.A., Khan, A.R. & Karakaya, V., “An iterative method and its application to stable inversion”, Soft Computing, 23(16), 7393-7406, 2019.

83. Gürsoy, F., Ertürk, M., Khan, A.R. & Karakaya, V., “Analytical and numerical aspect of coincidence point problem of quasi-contractive operators”, Publications de l'Institut Mathématique-Beograd, 105 (119), 101-121, 2019. 

82. Karakaya, V. & Ertürk, M., “Approaches of linear operators in the intuitionistic fuzzy 2-Banach spaces”, Logic Journal of the IGPL, 26(5), 453–463, 2018.

81. Karakaya V., Doğan, K., Atalan, Y. & Bouzara, N.E.H., “The local and semilocal convergence analysis of new Newton-like iteration methods”, Turkish Journal of Mathematics, 42(3), 735-751, 2018.

80. Karaaslan, A.A. & Karakaya, V., “n-Tuplet coincidence point theorems in partially ordered probabilistic metric spaces”, Journal of Function Spaces, Vol. 2018, Article ID 6595408, 12 pages, 2018.

79. Bouzara, N.E.H. & Karakaya, V., “On different type of fixed point theorem for multivalued mapping via measure of noncompactness”, Advances In Operator Theory, 3(2), 326-336, 2018.

78. Hacıoğlu, E. & Karakaya, V., “Some fixed point results for a multivalued generalization of generalized hybrid mappings in CAT(κ)-spaces”, Konuralp Journal of Mathematics, 6(1), 26-34, 2018.

77. Das, P., Som, S., Ghosal, S. & Karakaya, V., “A notion of \alpha\beta-statistical convergence of order \gamma in probability”, Kragujevac Journal of Mathematics, 42(1), 51-67, 2018.

76. Gürsoy, F., Khan, A.R., Ertürk, M. & Karakaya, V., “Convergence and data dependency of normal−S iterative method for discontinuous operators on Banach space”, Numerical Functional Analysis and Optimization, 39(3), 322–345, 2018.

75. ​Doğan, K. & Karakaya, V., “A study in the fixed point theory for a new iterative scheme and a class of generalized mappings”, Creative Mathematics and Informatics, 27 (2018), No. 2, 151-160, 2018.

74. Ertürk, M., Gürsoy, F., Ansari, Q.H. & Karakaya, V., “Modified Picard type iterative algorithm for nonexpansive mappings”, Journal of Nonlinear and Convex Analysis, 19(6), 919-933, 2018.

73. Karakaya V., Atalan, Y., Doğan, K. & Bouzara, N.E.H., “Some fixed point results for a new three steps iteration process in Banach spaces”, Fixed Point Theory and Applications, 18(2), 625-640, 2017.

72. Karakaya, V., Manaflı, M. & Şimşek, N., “On the fine  the spectra and subspectrum (approximate point, defect and compression) of operator with periodic coefficients”,  Journal of Nonlinear and Convex Analysis, 18(4), 709-717, 2017.

71. Hacıoğlu, E. & Karakaya, V., “Existence and convergence for a new multivalued hybrid mapping in CAT(ĸ) spaces”, Carpathian Journal of Mathematics, 33(3), 319-326, 2017.

70. Erdoğan, E. & Karakaya, V., “Operator ideal of S-type operators using weighted mean sequence space”, Carpathian Journal of Mathematics, 33(3), 311-318, 2017.

69. Atalan, Y. & Karakaya, V., “Iterative solution of functional Volterra-Fredholm integral equation with deviating argument”, Journal of Nonlinear and Convex Analysis, 18(4), 675-684, 2017.

68. Ertürk, M., Khan, A.R., Karakaya, V. & Gürsoy, F., “Convergence and data dependence results for hemicontractive operators”, Journal of Nonlinear and Convex Analysis, 18(4), 697-708, 2017.

67. Doğan, K. & Karakaya, V., “Approximation of fixed point of accretive operators based on a Halpern-Type iterative method”, Creative Mathematics and Informatics, 26 (3), 263-274, 2017.

66. Atalan, Y. & Karakaya, V., “Stability of nonlinear Volterra-Fredholm integro differential equation: A fixed point approach”, Creative Mathematics and Informatics, 26 (3), 247-254, 2017.

65. Sekman, D., Bouzara, N.E.H. & Karakaya, V., “n-tuplet fixed points of multivalued mappings via measure of noncompactness”, Communications in Optimization Theory, Vol. 2017, Article ID 24, 1-13, 2017.

64. Karakaya V., Atalan, Y., Doğan, K. & Bouzara, N.E.H., “Convergence analysis for a new faster iteration method”, Istanbul Commerce University Journal of Science, 15(30), 35-53, 2016.

63. Bouzara, N.E.H. & Karakaya, V., “On new iteration for set contraction mappings and existence results for power set contractions mappings”, International Journal of Pure and Applied Mathematics, 109(2), 193-205, 2016.

62. Bouzara, N.E.H. & Karakaya, V., “Some common fixed point results for commuting k-set contraction mappings and their applications”, Advances in Fixed Point Theory, 2(6), 224-240, 2016.

61. Karakaya, V., Şimşek, N. & Doğan, K., “New matrix domain derived by the matrix product”, Filomat, 30(5), 1233-1241, 2016.

60. Karakaya, V., Gürsoy, F. & Ertürk, M., “Some convergence and data dependence results for various fixed point iterative methods”, Kuwait Journal of Science, 43(1), 112-128, 2016.

59. Erdoğan, E. & Karakaya, V., “Notes on the spectral properties of the weighted mean difference operator G u v over the sequence space”, Acta Mathematica Scientia, 36(2), 477-486, 2016.

58. Khan, A.R., Gürsoy, F. & Karakaya, V., “Jungck-Khan iterative scheme and higher convergence rate”, International Journal of Computer Mathematics, 93(12), 2092-2105, 2016.

57. Karakaya, V. & Karaisa, A., “Korovkin type approximation theorems for weighted αβ-statistical convergence”, Bulletin of Mathematical Sciences, 5(2), 159-169, 2015.

56. Şimşek, N., Karakaya, V. & Polat, H., “Operator ideals of generalized modular spaces of Cesaro type defined by weighted means”, Journal of Computational Analysis and Applications, 19(5), 804-811, 2015.

55. Karakaya, V., Şimşek, N., Ertürk, M. & Gürsoy, F., “On ideal convergence of sequences of functions in intuitionistic fuzzy normed spaces”, Applied Mathematics & Information Sciences, 8(5), 2307-2313, 2014.

54. Karakaya, V., Şimşek, N., Gürsoy, F. & Ertürk, M., “Lacunary statistical convergence of sequences of functions in intuitionistic fuzzy normed space”, Journal of Intelligent & Fuzzy Systems, 26(2014), 1289–1299, 2014.

53. Karakaya, V. & Altun, F., “On some geometric properties of a new paranormed sequence spaces”, Journal of Function Spaces, vol.2014, Article ID 685382, 8 pages, 2014.

52. Karakaya V., Bouzara, N.E.H., Doğan, K. & Atalan, Y., “Existence of tripled fixed points for a class of condensing operators in Banach spaces”, The Scientific World Journal, 2014(ID 541862):1-9, 2014.

51. Ertürk, M. & Karakaya, V., “n-tuplet coincidence point theorems in intuitionistic Fuzzy normed spaces”, Journal of Function Spaces and Applications, vol.2014, 1-14, 2014.

50. Et, M. & Karakaya, V., “A new difference sequence set of order alpha and its geometrical properties”, Abstract and Applied Analysis, vol.2014, Article ID 278907,4 page, 2014.

49. Erdoğan, E. & Karakaya, V., “On spectral properties of a new operator over sequence spaces c and c0”, Acta Mathematica Scientia, 34(5), 1481-1494, 2014.

48. Gürsoy, F. & Karakaya, V., “Some convergence and stability results for two new Kirk type hybrid fixed point iterative algorithms”, Journal of Function Spaces, 2014(2014), 1-8, 2014.

47. Doğan, K. & Karakaya, V., “On the convergence and stability results for a new general iterative process”, The Scientific World Journal, vol.2014, Article ID 852475, 8 pages, 2014.

46. Gürsoy, F., Karakaya, V. & Rhoades, B.E., “Some convergence and stability results for the Kirk Multistep and Kirk-SP fixed point iterative algorithms”, Abstract and Applied Analysis, 2014(2014), 1-12, 2014.

45. Hudzik, H., Karakaya, V., Mursaleen, M. & Şimşek, N, “Banach-Saks type and Gurari modulus of convexity of some Banach spaces”, Abstract and Applied Analysis, vol.2014, Article ID 427382, 9 pages, 2014.

44. İçelli, O., Yalçın, Z., Karakaya, V. & Ilgaz, I., “The spectral applications of Beer-Lambert law for some biological and dosimetric materials", AIP Publishing, vol.1611, 2014.

43. Et, M., Karakaş M. & Karakaya, V., “Some geometric properties of a new difference sequence space defined by de la Vallée-Poussin mean”, Applied Mathematics and Computation, vol.234, 237-244, 2014.

42. Das, P., Kaustubh, D. & Karakaya, V., “On cluster points continuity and boundedness associated with the generalized statistical convergence in probabilistic normed spaces”, Abstract and Applied Analysis, 1-10, 2014.

41. Karakaya, V., Savaş, E. & Polat, H., “Some paranormed Euler sequence spaces of difference sequences of order m”, Mathematica Slovaca, 63(4), 849-862, 2013.

40. Karakaya V., Gürsoy, F., Doğan, K., & Ertürk, M., “Data dependence results for multistep and CR iterative schemes in the class of contractive-like operators”, Abstract and Applied Analysis, vol.2013, 1-7, 2013.

39. Karakaya, V., Doğan, K., Gürsoy, F. & Ertürk, M., “Fixed point of a new three-step iteration algorithm under contractive-like operators over normed spaces”. Abstract and Applied Analysis, vol.2013, 1-9, 2013.

​38. Ertürk, M. & Karakaya, V., “n tuplet fixed point theorems for contractive type mappings in partially ordered metric spaces”, Journal of Inequalities and Applications, 2013(1), pp.196, 2013.

​37. Gürsoy, F., Karakaya, V. & Rhoades, B.E., “Data dependence results of new multistep and S-iterative schemes for contractive-like operators”, Fixed Point Theory and Applications, 2013(1), pp.76, 2013.

​36. Das, P., Kaustubh, D. & Karakaya, V., “On some further generalizations of strong convergence in probabilistic metric spaces using ideals”, Abstract and Applied Analysis, vol.2013, 1-8, 2013.

​35. Şimşek, N., Savaş, E. & Karakaya, V., “On geometrical properties of some Banach spaces”, Applied Mathematics & Information Sciences, 7(1), 295-300, 2013.

​34. Karakaş, M., Et, M. & Karakaya, V., "Some geometric properties of a new difference sequence space involvıng Lacunary sequences", Acta Mathematica Scientia, vol.33, 1711-1720, 2013.

33. Içelli, O., Mann, K.S., Yalçın, Z., Orak, S. & Karakaya, V., "Investigation of shielding properties of some boron compounds", Annals Of Nuclear Energy, vol.55, 341-350, 2013.

32. Karakaya, V. &  Şimşek, N., “On some properties of new paranormed sequence space of non-absolute type”, Abstract and Applied Analysis, vol.2012, 1-10, 2012.

31. Karakaya, V., Şimşek, N., Ertürk, M. & Gürsoy, F., "Statistical convergence of sequences of functions in intuitionistic fuzzy normed spaces", Abstract and Applied Analysis, vol.2012, Article ID 157467, 19 pages, 2012.

30. Karakaya, V., Şimşek, N., Ertürk, M. & Gürsoy, F., “Lamda-statistical convergence of sequence of functions in Intuitionistic fuzzy normed spaces", Journal of Function Spaces and Applications, pp.1-14, 2012.

29. Karakaya, V., Manaflı, M. & Şimşek N., "On the fine spectrum of the second order difference operator over the sequence spaces lp and bvp", Mathematical and Computer Modelling, 55(3-4), pp.426-431, 2012.

28. Dzhalilov, A., Karakaya, V. & Şimşek, N., "On the behaviour of the spectral characteristic of Feigenbaum’s map", p-Adic Numbers, Ultrametric Analysis and Applications, 4(4), 259-270, 2012.

27. Mursaleen, M., Karakaya, V., Ertürk, M. & Gürsoy, F., “Weighted statistical convergence and its application to Korovkin type approximation theorem”, Applied Mathematics and Computation, 218(18), 9132-9137, 2012.

26. Karakaya, V. &  Dutta, H., “On some vector valued generalized difference modular sequence spaces", Filomat, 25(3), 15-27, 2011.

25. Karakaya, V. & Savaş, E., "On almost p-bounded variation of lacunary sequences", Computers and Mathematics with Applications, 61(6), 1502-1506, 2011.

24. Karakaya, V., Noman, A.K. & Polat H., "On paranormed lambda-sequence spaces of non-absolute type", Mathematical and Computer Modelling, 54(5-6), 1473-1480, 2011.

23. Mursaleen, M., Karakaya, V., Polat, H. & Şimşek, N., "Measure of noncompactness of matrix operators on some difference sequence spaces of weighted means", Computers and Mathematics with Applications, 62(2), 814-820, 2011.

22. Polat, H., Karakaya, V. & Şimşek, N., "Difference sequence spaces derived by using a generalized weighted mean", Applied Mathematics Letters, 24(5), 608-614, 2011.

21. Şimşek, N. & Karakaya, V., “On some geometrical properties of certain vector-valued sequence spaces”, Far East Journal of Mathematical Sciences, 40(2), 189-200, 2010.

20. Karakaya, V. & Polat H., "Some new paranormed sequence spaces defined by Euler and difference operators", Acta Sci. Math. (Szeged), vol.76, 87-100, 2010.

19. Karakaya, V. & Altun, M., "Fine spectra of upper triangular double-band matrices", Journal of Computational and Applied Mathematics, 234(5), 1387-1394, 2010.

18. Şimşek, N., Savaş, E. & Karakaya, V., "Some geometric and topological properties of a new sequence space defined by de la vallee-poussion means", Journal of Computational Analysis and Applications, 12(4), 768-779, 2010.

17. Mursaleen, M., Karakaya, V. & Mohiuddine, S.A, “Schauder basis, separability and approximation property in intuitionistic fuzzy normed space”, Abstract and Applied Analysis , Article ID 131868, 2010.

16. Karakaya, V. & Chishti, T.A., "Weighted statistical convergence", Iranian Journal of Science & Technology, Transaction A, 33(A3), 219-223, 2009.

15. Şimşek, N. & Karakaya, V., “On some geometrical properties of generalized modular spaces of Cesaro type defined by weighted means”, Journal of Inequalities and Applications, Article ID 932734, 13 pages, 2009.

14. Savaş, E., Karakaya, V. & Şimşek, N., "Some l(p)-type new sequence spaces and their geometric properties", Abstract and Applied Analysis, vol.2009, 1-12, 2009.

13. Altun, M. & Karakaya, V., “Fine spectra of lacunary matrices”, Communications in Mathematical Analysis, 7(1), 1–10, 2009.

12. Şimşek, N. & Karakaya, V., “Structure and some geometric properties of generalized Cesaro sequence space”, International Journal of Contemp. Math. Sciences, 3(8), 389 –399, 2008.

11. Karakaya, V., “Some Geometric Properties of Sequence Spaces Involving Lacunary Sequence”, Journal of Inequalities and Applications , Article ID 81028, 8 pages, 2007.

10. Savaş, E. & Karakaya, V., “Some New Sequence Spaces defined by Lacunary sequences”, Mathematica Slovaca, 57(4), 393-399, 2007.

9. Karakaya, V., “Some new sequence spaces defined by a sequence of Orlicz  functions”, Taiwanese Journal of Mathematics, 9(4), 617-627, 2005.

8. Savaş, E., Karakaya, V. & Patterson, R.F., “Inclusion theorems for double Lacunary sequence spaces”, Acta.Sci.Math.(Szeged), vol.71, 147-157, 2005.

7. Karakaya, V., “On Lacunary sigma-statistical convergence”, Information Sciences, 166(1-4), 271-280, 2004.

6. Karakaya, V. & Şimşek, N., “On Lacunary Invariant Sequence Spaces Defined By a Sequence of Modulus Functions”, Applied Mathematics and Computation, 156(3), 597- 603, 2004.

5. Karakaya, V., Summable sequences and some matrix transformations”, Tamkang Journal of Mathematics, 35(4), 313- 320, 2004.

4. Karakaya, V. & Şimşek, N., “On some matrix transformations”, Intern. Math. Journal, 4(1), 19-25, 2003.

3. Karakaya, V. & Şimşek, N., “On Lacunary Invariant Sequence Spaces Defined By a Sequence of Modulus Functions”, Studia Univ. Babeş-Bolyai Math., 48(4), 43-48, 2003.

2. Kara, H. & Karakaya, V., “On some new sequence spaces involving invariant means”, Journal of the Indian Mathematical Society, 70(1-4), 49-55, 2003.

1. Karakaya, V., Kara, H., & Savaş, R., “On strongly Cesaro convergent sequence spaces defined by Orlicz function”, An. Univ. Timisoara Ser. Mat. Inform 40, 67-74, 2002.

Ahi Evran Üniversitesi
Bilgisayar Bilimleri Araştırma ve Uygulama Merkezi © 2015